# SDR DHL2003782015

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR THRESHOLD PLATE HAS 2 CRACKS. PREVIOUS WELD 1 CRACK TRANSVERSE 1 CRACK 1 INCH LONG.  REPAIRED CRACK IAW BAC 5975 SPECS. REF. 8130-3 TRACKING  NR AW152 COPY ATTACHED. RE-INSTALLED THRESHOLD IAW B727 M/M 20-80-1.
